Rollercoaster

Have others found this treatment such a rollercoaster?

I felt great yesterday, my kidney and liver function tests came back fine, my dizzyness and nausea seemed to have calmed down and I had more energy.

Today I am having extreme muscle weakness, even chewing is hard. I have pins and needles all over my head and face, I am extremely tired and anxious, and have spent most of the day in bed. I seem to be able to sleep for 14+ hours a day. I don't know if this is the treatment, MSi, depression or some sort of sleep addiction!

The creepy-crawly feeling on my face is quite frightening. I am now wondering if I should go back on the Copaxone just to hedge my bets. I never felt that it was doing much but I am really scared of going into a downward spiral.

I'm taking 200mg of Minocycline and 300mg of Roxithromycin a day. I've cut out the NACi at I felt it was making me more nauseous. Also taking B6, B12, Co-Enzyme Q10, Curcumin, Probiotics. Other medications are Luvox 200mg a day, Avapro 75mg per day and Zantac.

How long does it normally take for some of these reactions to die down?

Yes this is the treatment. Everything unpleasant goes away usually in 1-2 days but sometimes it's replied by other unpleasant feelings. There is an usual rule when there is one day better and you feel fine the next day is just opposite.

And the feeling on your face? It will go away, too. I wouldn't consider to go back on the Copaxone. Try to read my blog if you haven't done yet so. You will see how frightening  ugly feelings I had. And how it all finished. But don't forget how long I have had MSi - and 58 lessions is the result.

MSi for more than 30 years, WP since July 08, break Jan 09-March 09. NACi 2x600mg, Doxyi 2x100mg, Roxi 2x150mg, Entizol in pulzes, LDNi, supplementsi.Since May 2013 without abxi.

Thanks Evita,

I'm lucky to be able to try and treat this 'thing' before I have become seriously physically disabled by my 'MSi'. I guess I just wasn't expecting to feel this horrible. Fatigue has been my worst MS symptom, and it has been very disabling. I just want to sleep all day, and I feel very lazy.

RRMSi diagnosed 1996. Many years of weird symptoms before this. Started CAPi around 6/11? Minoi 200mg daily, Roxyi 300mg daily, Tinii pulses started 11/11 (very tentatively!) Major problems with headaches 01/12, substitued mino with doxyi.&l

Yes,  it's certainly proving to be a rollercoaster for me too.  You could be writing my story!  I started this in April, and have only just managed to get to the full doses of doxyi and roxi.  Every time I've increased a dose, I've gone through the whole thing of revisiting 22 years of symptoms, one by one, a different one each day.  Every day of being a bit more OK is followed by one of not.  There's weirdness like I could never have imagined possible - at the moment it the flu-like shivering again (and it's supposed to be summer!) - and I, too, just want to sleep all day and all night.

But - yesterday evening I took a choir rehearsal at church for a special service tomorrow evening.  It's been at least a couple of years since I've been able to do this - and things were so bad earlier this year (I couldn't walk or use my hands) that I really didn't think I'd ever be able to do it again.  I remember especially, this time last year, when we had the same service, that my brain couldn't fathom the words of the psalms in the right order, and couldn't fathom how then to say or sing them.  And yet yesterday I was teaching the choir!  I'm still amazed and thrilled to bits - and it definitely makes all the other stuff worth sticking at.

Just need to take things easy now, so I can be OK for tomorrow evening.  Fingers crossed!

 

Neuroi symptoms & many health problems from 1989. NACi+all supps(04/11) CAPi(05/11)

Jill don't be afraid of being lazy. It will go away. I was considered to be the laziest person in the world by my husband's family. My mom helped me much with children and household. What surprised me while on the CAPi. Many unknown feelings and sensations came and sometimes I though I had deteriorated. But I think that only matters which were hidden somewhere inside me and waiting to go on the surface appeared at that time just to be treated. I think they would appear anyway also without the CAP but leaving the trace of worsening behind them then. And I also think that just these matters which are waiting are treated first.

MSi for more than 30 years, WP since July 08, break Jan 09-March 09. NACi 2x600mg, Doxyi 2x100mg, Roxi 2x150mg, Entizol in pulzes, LDNi, supplementsi.Since May 2013 without abxi.

This is wonderful news Boadicea! Let us know how you went with the choir. I can't imagine what it must be like not to be able to walk or use your hands. Are you walking now? I'm still fully mobile, I had a bad episode of numbness/weakness from the waist down about 14 years ago and never completely regained full sensation but have been lucky not to have progressed in this area since then. I guess I'm one of the lucky ones. I sometimes find it annoying when people say to me "but you look so well!" though. My 80 year old mother has more energy than I do, I am currently sleeping my life away. Fatigue is such an invisible disability. I have had optic neuritis and have never completely regained the colour vision in my left eye, and have numb fingertips from another exacerbation a few years ago. But the fatigue and brain fog are my worst symptoms. I seem to have really bad exertional fatigue. When I make the bed I have to lie down on it afterwards!

Like you Evita, my mother has helped me so much with my son :)

RRMSi diagnosed 1996. Many years of weird symptoms before this. Started CAPi around 6/11? Minoi 200mg daily, Roxyi 300mg daily, Tinii pulses started 11/11 (very tentatively!) Major problems with headaches 01/12, substitued mino with doxyi.&l

Erica is riding the roller coaster of improvements too. I think Evita's observation about contradictory days of feeling better and worse is an expression of the norm duing treatment. We're hanging in there with you!

MSmom

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.